You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Comment on Identification in the Linear Errors in Variables Model
Paul A. Bekker
Vol. 54, No. 1 (Jan., 1986), pp. 215-217
Published by: The Econometric Society
Stable URL: http://www.jstor.org/stable/1914166
Page Count: 3
You can always find the topics here!Topics: Eigenfunctions, Economic models, Econometrics, Economic modeling, Scalars, Identifiability, Mathematical independent variables
Were these topics helpful?See somethings inaccurate? Let us know!